Mathematics of computation. Volume 78, Number 265, 2009

Contents of Volume 78, Number 265 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Superconvergent discontinuous Galerkin methods for second-order elliptic problems Bernardo Cockburn; Johnny Guzmán; Haiying Wang Mat...

Descripción completa

Guardado en:
Detalles Bibliográficos
Autor principal: American Mathematical Society
Formato: Artículo
Lenguaje:English
Publicado: American Mathematical Society 2009
Materias:
Acceso en línea:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/438
Etiquetas: Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt